MathSciNet Relay Station
MathSciNet bibliographic data
MR911085 22E25 (22E27)
Corwin, L.; Greenleaf, F. P.; Grélaud, G. Direct integral decompositions and multiplicities for induced representations of nilpotent Lie groups. Trans. Amer. Math. Soc. 304 (1987), no. 2, 549–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement